MathSciNet Relay Station
MathSciNet bibliographic data
MR1927078 42B35 (31B10 31B35 46E15)
Bourdaud, Gérard Remarques sur certains sous-espaces de ${\rm BMO}(\Bbb R^n)$ et de ${\rm bmo}(\Bbb R^n)$. (French) [Remarks on some subspaces of ${\rm BMO}(\Bbb R^n)$ and ${\rm bmo}(\Bbb R^n)$] Ann. Inst. Fourier (Grenoble) 52 (2002), no. 4, 1187–1218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement